Journal of Kufa for Mathematics and Computer

Published by University of Kufa

ISSN: 11712076

Language: Arabic and English

Issues About Editorial Board Contact Info Author Guide Submit Article

Volume 3, Issue 2


 

Some Combinatorial Results on the Factor Group K ( )

Journal of Kufa for Mathematics and Computer, 2016, Volume 3, Issue 2, pages 11-17
 

An Efficient Algorithm for Initializing Centroids in K-means Clustering

Journal of Kufa for Mathematics and Computer, 2016, Volume 3, Issue 2, pages 18-24
 

Enabling a Secure Match over Private Image Collections

Journal of Kufa for Mathematics and Computer, 2016, Volume 3, Issue 2, pages 25-36
 
 

A Robust Approach for Mixed Technique of Data Encryption Between DES and RC4 Algorithm

Journal of Kufa for Mathematics and Computer, 2016, Volume 3, Issue 2, pages 48-54
 

Formal model and Policy specification for software defined networks

Journal of Kufa for Mathematics and Computer, 2016, Volume 3, Issue 2, pages 55-62